# SDR IPXA2020101161164

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC7501
- Condition: Gouged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C TAILCONE RT FWD UPPER PRODUCTION DOUBLER GOUGED.  REPAIRED TAILCONE RT FWD UPPER PRODUCTION DOUBLER, IAW UPS EO NR MD11-5350-66790-A.
